# SDR 7AHR201407022903

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT FROM BS 160-200 RBL 44, REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-10-3,51-30-2, & 51-01 & 51-30-02.
